IJPAM: Volume 62, No. 4 (2010)

RANKS OF REDUCIBLE SUBVARIETIES
OF PROJECTIVE SPACES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we define several different ranks for points of projective spaces with respect to reducible subvarieties.

Received: May 14, 2010

AMS Subject Classification: 14N05, 14H50

Key Words and Phrases: rank, linear span, reducible varieties

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 4